# SDR AALA20030642

- Difficulty date: June 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH TEST LIGHT DOES NOT ILLUMINATE DURING TEST.  REPLACED EMERGENCY EXIT FLOOR PATH TEST LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
